It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 19 of 19 for breakouts from probiotics. (0.003 seconds)


... ause of my father once being in the military I've been EXTREMELY fortunate to be able to see a doctor whenever I needed to. I'm even more thankful because a year from now, I won't be eligible to claim myself as a dependent so no more free healthcare. ... (17 replies)
... Sweetjade, I read an older post of yours from 2002 where you said you were on antibiotics and subsequently had a yeast infection that caused your acne to spread to other parts of your body. ... (0 replies)
... Yeah, a candida imbalance can cause acne too. And most of us have it from all the antibiotics. ... (7 replies)

... However, it is far more drying than regular Vitamin A. I don't think the vitamin will cause obvious drying effects, but as that's the case I would drop it from your regimen to further reduce confusion. ... (429 replies)
... Will taking probiotics AFTER all the cleanses be worthwhile? ... (342 replies)
... I would like to state though, that I've had some form of acne since I was 6, but I didn't get the real breakouts until I was 10. I didn't get the body breakouts until I was 11. ... (31 replies)
... synthesis from Vitamin A in your body. Hmm, or maybe that is the mechanism as to how it is a DHT inhibitor... ... (25 replies)
... hat can be purchased in North America to aid in providing good bacteria. I have been on Antibiotics for almost a year now and have read that I should take some probiotics to keep my good bacteria levels up. ... (2 replies)
... ourse there are more, but I wouldn't take ANY antibiotics for your acne. Try using the topical antibiotics instead. I've never found my skin to become resistant from using them over the years, but I haven't used them in at least year. ... (13 replies)
... Barrett, a health store on the UK high street. As midnightdoom1 has pointed out, you can also get them from GNC which I believe is a US company. And I don't know of other methods to cleanse your digestive system. I'm really no expert. ... (429 replies)
... For those of you who are currently doing all of the above and it's helped your acne but it's still NOT gone, here's some more of that diet info (ya'll must be sick of me) ;-) So, the other night there was a show on TV about Women and Anti-Aging (something like that) and they mentioned dieting. One country they mentioned (in Asia) utilize a reduced calorie diet (yeah they're... (25 replies)
... No I never tried the B5 thing, but you are either breaking out from the Detoxing or from the androgen. Therefore,what most of you are saying is true but I would like to add that in terms of male hormones, some people just make too much! ... (16 replies)
... Now I'm only stating this one because I want to explain what some of you may be experiencing. Like you mentioned it can be from certian hormonal disorders, diseases, and other endocrinological problems and diet can worsen it!!! ... (40 replies)
... that the supplements affect different people in different ways. As Anonym0us says, you might consider taking the lowest dose possible to begin with and build up from there. Regarding the pressure in your life, like your dematologist I also feel that it could be affecting the condition of your skin. ... (429 replies)
... I also took probiotics once a day because I wasn't having regular bowel movements. This has helped. ... (15 replies)
... eat and drink must be absorbed by your digestive tract. The bacteria in there keep bad things out and let good things in. Be sure to supplement your diet with probiotics to help maintain the balance. ... (3 replies)
... I should have said acne-prescribed pills rather than just antibiotics as the majority of them have a detrimental effect on your body especially your liver. Accutane is the most potent. It is not impossible but unlikely that your hives will immediately go away since stopping the Accutane as you need to re-balance your intestinal flora. This can be helped by modifying your diet... (6 replies)
... I know some people get initial breakouts for a period when they take accutane. ... (25 replies)
... Liver builds up with toxins when you take antibiotics, when you stop the toxins are expelled from your skin, which causes bad breakouts. ... (7 replies)




Pages: 1

All times are GMT -7. The time now is 09:15 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!